# SDR CALA0000864

- Difficulty date: June 10, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO TIE DOWN TRACK CORRODED AT FS 595 - 785, LONGERON 27L.  THE TIE DOWN TRACK WAS REMOVED AND A NEW TRACK WAS INSTALLED IAW SRM 51-30-1, 51-10-4, AND 51-10-3.
